MathSciNet Relay Station
MathSciNet bibliographic data
MR759607 34D20
Surkov, A. G. Asymptotic stability of certain two-dimensional linear systems. (Russian) Differentsial′nye Uravneniya 20 (1984), no. 8, 1452–1454.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement